MAUDE Adverse Event Report: ABBOTT ENDURITY SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT ENDURITY SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1160
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, the device was found to have entered backup vvi (bvvi) mode.Abbott technical support was contacted, and the device was reprogrammed; however, the device reverted back to bvvi mode 14 hours later.The device was then explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of pacemaker found in backup mode could not be confirmed.The pacer was received in normal working conditions with battery voltage above elective replacement indicator (eri).Electrical and mechanical analysis performed, indicated normal device functionality.Longevity assessment was performed and device was in the normal range of operation with appropriate remaining longevity.

Brand Name
ENDURITY SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15502268
Report Number2017865-2022-39703
Device Sequence Number12795396
Product Code NVZ
UDI-Device Identifier05414734507042
UDI-Public05414734507042
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model NumberPM1160
Device Catalogue NumberPM1160
Device Lot Number4800815
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown